# SDR 9518529945

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermal Switch
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT PACK OVERHEATED AND SMOKE ACCUMULATED IN THE FLIGHT DECK AND CABIN.  DEACTIVATED THE LEFT PACK. FLIGHT RETURNED TO ROC AND LANDED WITHOUT INCIDENT.  REPLACED THE THERMAL SHUTOFF SWITCH.  OPERATIONAL CHECK OK.
